# SDR SWA002774

- Difficulty date: December 28, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- Aircraft time: 46,644 hours, 35,164 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Strut
- Part number: 65633979
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND EXCESSIVE PLAY AT LT LWR MLG SIDE STRUT LWR ATTACH BOLT.  REMOVED AND REPLACED UNIVERSAL (P/N 65-46106-8) AND SIDE STRUT ASSY PER MM.
